# SDR SIMA200617701

- Difficulty date: June 23, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL FROM PACKS DURING DESCENT.  RAI NR 1 ENGINE, LEAK AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
